Zyrtec withdrawal

Common Questions and Answers about Zyrtec withdrawal

zyrtec

If these trials have already been done, the studies may need to be repeated because of the high number of self-reporting on Zyrtec withdrawal symptoms. Best wishes to those of you who are itching. I am hoping for relief soon as my body will hopefully readjust and heal. I also cut out coffee because of the possibility of a combined effect.
I haven't been getting high off those pills for about a year because I cut the dose down for the past year, so essentially I was just keeping withdrawal at bay (though withdrawal seems to come at odd times if you ask me). That is one thing that helps a little. I can't really remember the last time I got high from the pills and so I don't miss that too much.
Thanks, I'll hang on a little longer before spending money on a specialist who will probably tell me to take Zyrtec.
Is anyone out there having major itching withdrawal symptoms when you try to get off Zyrtec?
I went tapered off (starting about 2 months ago) meds such as Fiorinal w/ codeine (8 or more a day), Oxycodone (6 or more a day), Valium, Ambien, Sonata, Prozac, Zyrtec, Wellbutrin, and many more. I am also going off of Carbatrol and Adderall. The withdrawals have been horrific. The biggest remaining problem is severe (curl up in a ball) leg pain. Does anyone know how long this will last? And what can I do to help it?
I still wake up 4-5 hours later to take another dose to get me through the rest of the night. ZYRTEC take it during the day. I take the 24 hour pill. Within in a hour the my legs feel better and I am not as irritable through out the day. It is an antihistamine and counters the receptors that make your legs twinge. It's also non- addictive and stops the sniffels and watery eyes.
What will the withdrawal be like? Anything I can do as far as over the counter products or easy to obtain herbal or natural remedies? Please answer fast.
Also took a zyrtec, an antihistimine to stop the post nasal. Pray I'm feeling better tomorrow! Thanks guys!
You're the first person to say you've experienced it too. It drives me absolutely crazy. I finally got mine to end today after taking 3 benedryl and one zyrtec. Yeah, I should be ready for bed really early tonight. Hydrocortisone cream works some but it's expensive and the relief doesn't seem to last long. I've been trying to do some internet research on this today - I'll let you know if I come up with anything.
my doc at the time didnt think i would experience such a bad withdrawal reaction given that i was substituting with zoloft. i am so scared!! terrified actually!! the xanax really isnt working fo rme the way it has in the past. i still feel very nervous with it. i just need to know if there is anything else anyone can recommend to help with the anxiety and it anyone has had this experience how long will these symptoms last befoer i start feeling better on the effexor?
I'm trying to figure out if this insomnia last night is from remeron withdrawal? I hope it doesnt happen again tonight. Will my sleep eventually come back? How long can you go without sleeping very well? Thanks so much! :) Anxiety is actually quite low today.
What is this!? Klonopin withdrawal? Lexapro withdrawal!? It's been like 10 days since I've been off the Klonopin and Lexapro! And I'm barley taking enough ativan, I would think, to not give me any withdrawal symptoms... Or is it typical to have symptoms after 10 days of my last bit of klonopin/lexapro!!?? I weaned off slowly over a week and a half or 2 period. And was only on the stuff for 2 months... is that long enough to have this crap!?
when we go off the meds, can we expect to have withdrawal or other sides like described above? given the posts above, about itching, is there some kind of herbal cleansing remedy that might be of help? to anyone who has completed tx. is there a recommended decrease of riba or procrit as we near tx end? i know RN would advise but i am curious. i was once very knowledgeable about herbs but that was many many years ago, things are so different now and i have not kept up.
Or damn... Maybe it is just sinus/allergies? Lol. And I'm just reading too far into it?
In 2003 I was dx with Asthma and put on pulmicort twice a day. In the past 2 yrs I have lowered myself to once a day, I have been tested for allergies and allergic to all grasses, weeds, mold, pet dander, & dust mites. My doctor and I decided to switch to Singulair, along with the zyrtec & flonase I already take. My question is are there any withdrawal symtoms with stopping pulmicort? I have albuteriol in case of emergency. I have only had to take albut.
You can get Meclizine over the counter to take, it should help with the dizziness, but it may make you very tired so do not drive or operate heavy machinery until you know how it will affect you. Also you can get an antihistamine, such as Claritin or Zyrtec to clear up the fluid. If you are concerned, you should see a doctor.
I was on allegra and my doctor has switched me to zyrtec. There has not been any improvement. When I am having a bad night I have to keep 2 lozenges in my mouth to get any sleep. Some nights after getting to sleep I wake coughing and choking. I also have a frequent tickle in my throat throughout the day. Any thoughts? Help I’m sooo tired.
But, most literature I've read says to taper down to avoid mild withdrawal symptoms. I'd just reduce my dosages, maybe by splitting pills, until you are off it. Muscle relaxers never did anything for me, personally.
Because it is a painkiller but it will neither prolong or shorten your withdrawal symptoms. It is okay to take as prescribed.
5 hours behind schedule so that added to the wear me out factor. She figures that the itchy ear is probably allergies and put me on Zyrtec daily. She was going to also look at my ear but we both forgot about it so I don't know if I should have been on a antibiotic as well. For my hurting big toe she was just guessing and trying to blame it on my diet ( gout? ).
I have read on the Ashton Manual that Klonopin is really HARD to come off of and it is better to switch to an equal amount of valium and then withdraw because valium has such a long half-life and is not so potent (there is even a withdrawal chart to go by). Have you had patients successfully wean off Klonopin without a lot of withdrawals?
i have tried claritin, clarinex, benadryl, zoning, green tea, vitamin c and b12, and doxepin and zyrtec and zantac. the doc did a thyroid test and i am fine..what can i do to make these flipping things leave?
I feel, that I have to take something EVERY night to sleep. Whether that be a benedryl, a zyrtec, or a unisom etc. SOMETHING. Have I conditioned myself to this? Should I see a psychiatrist? Is it possible to get out of this medicine mess and do CBT? Is CBT effective? Thanks!
I do have pretty severe seasonal allergies and my nose has been very stuffed up and itchy as well. I take zyrtec, zantac and benadryl for my allergies. Could this all be allergy induced? I began having this symptoms though when I was still on the prednisone but tapering down. ​My doctor said that I could be going through withdrawal from the steroids. I was on a higher dose: 60 for 2 days, 50 for 2 days, etc.
I am a 31y/o male. I have been taking Zoloft/100mg and Zyrtec 10mg daily for almost 10 years. It has kept my allergies and anxiety to a manageable level. Recently I have been having some health issues. I’ve been more tired than normal, getting headaches, unbalance feelings (vertigo), cloudy feeling, and feelings that my heart is racing too fast when I do anything more than walk. My doctors seem to think it could be one of the meds so we are trying to switch.
I'm skeptical as I've read bc of the short half life of Pristiq, this basically causes you start the withdrawal process from day 1 again on the days you are skipping a dose so it's a waste of time. I've also read that cutting an extended release pill in half isn't really as bad as people make it sound and that this approach is more effective. There is no way for me to take off sick at work if I get really bad withdrawal so I want to get as much info as I can before attempting this.
For the following 36 weeks of treatment, I still had dry, itchy skin, but nothing like what I had during the Incivek withdrawal period. I think this might be a normal withdrawal side effect, because I've heard others mention similar experiences. If it gets worse or doesn't improve after 7 days, call your doctor.
No Annie, nothing like anxiety or anything...just feels like something is running down my throat, to the point that it seems like its closing off!!..I got the same thing when I was tapering & stopped methadone!...I ask everybody who is/has gone thru withdrawal & it seems its just me that gets this...& its not just the tapering, if I were to just stop completely I would still get it!!..just seems like anytime I'm.off opiates or taking less, this happens!...makes me have 0 appetite!!!.
Also he is a very hyper and sometimes angry child who is very stuburn,hard headed and dosent want to mind, could this be from some of the meds he has been taking. He has been taking zyrtec(for allergies) and zantac (for reflux) all his life every day, abutorol breathing treatment ( I think is how it is spelled) but not everyday just when he has breathing problems, and has been on and off steroids several times. Right now he is taking....
Thanks for writing! I think it is partial withdrawal, and a mix of anxiety about withdrawal? Especially the insomnia? But the adrenal surges I was having at night and at night only when drifting off to sleep was the worst. Those lasted for nights until I started back up on it again at 7.5mg. I'm going to do a slower ween this time maybe. I didnt think I weened too fast last time. I wasnt on it but maybe a month and a half, maybe 2 months max.
MedHelp Health Answers